# SDR CALA2016050495335

- Difficulty date: May 3, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 70,496 hours, 8,573 cycles
- Engine: Pwa PW40903
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 1046 - 1200, LBL 11 SEAT TRACK OTBD FLANGE, FOUND SURFACE CHAFING.  SURFACE CHAFING SMOOTHED OUT IAW SRM 51-10-02 & PROTECTED IAW SRM 51-20-01.
